# SDR QXEA2010090700506

- Difficulty date: September 7, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT BAGGAGE BAY DOOR FWD AND AFT TRACK DAMAGED.  CLEANED GOUGED IAW SRM 51-12-00-001-001-A01.  FWD TRACK GOUGE MEASURES 0.3"L 0.056"W .002"D ORIGINAL THICKNESS IS .100", NO DAMAGE ALLOWED ON AFT BAGGAGE BAY STRUCTURE IAW SRM 53-61-58-101-001-A01, SENT TO MFG ENGINEERING.  COLD WORKED BOTH TRACKS IAW ENGINEERING BACK TO ORIGINAL CONTOUR IAW SRM 51-24-21-001-001-A01.  BLENDED OUT ANY FURTHER GOUGES IAW SRM 51-12-00-001-001-A01.  FWD TRACK MEASURES .8"L .4"W .015"D AFT TRACK MEASURES .8"L .5"W .003"D.  PERFORMED LPI ON BLENDED AREA NO CRACKS FOUND AT THIS TIME IAW NDTM LPI 51-20-008-230-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-01-001-01-A01 AND 51-25-16-001-001-A01.
